Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8272
Title: Index and persistence of stable Cantor sets
Authors: Ortega, Rafael
Ruiz-Herrera, Alfonso
Keywords: Lyapunov stabilityCantor setfixed point indextranslation arc
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Rafael Ortega, Alfonso Ruiz-Herrera, "Index and persistence of stable Cantor sets", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 33–44.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
A theorem by Bell and Meyer says that a stable and transitive Cantor set in the plane can be approximated by periodic points.
We prove that the periodic points can be chosen with index one. As a
consequence these Cantor sets are always persistent invariant sets.
Type: Article
URI: http://hdl.handle.net/10077/8272
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Ortega_RuizHerrera_RIMUT44.pdf221.71 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

757
checked on Apr 1, 2020

Download(s) 50

689
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.